MathSciNet Relay Station
MathSciNet bibliographic data
MR1378680 35J60 (34B15 35B05)
Franchi, Bruno; Lanconelli, Ermanno; Serrin, James Existence and uniqueness of nonnegative solutions of quasilinear equations in $\bold R^n$. Adv. Math. 118 (1996), no. 2, 177–243.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement